# SDR 99ZZZX1166

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700BW
- Make and model: Braero HS125700A
- Aircraft serial: NA0288
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AT FLIGHT LEVEL 8,000 FEET, NR 1 ENGINE PRECAUTIONARY SHUT DOWN.  PASSING THROUGH 8,000 FEET TO 6,000 FEET, NR 1 ENGINE ITT CLIMBED TO 1,160 DEGREES CELSIUS.  PILOT REDUCED POWER TO IDLE, NOTIFIED ATC OF SITUATION, PROCEEDED TO INITIATE A PRECAUTIONARY ENGINE SHUT DOWN.  TROUBLESHOOTING FOUND ITT GAUGES SWAPPED.  PROBLEM TRANSFERRED TO NR 2 ENGINE.  REMOVED AND REPLACED ITT GAUGE.  OPS CHECKED SATISFACTORY.
